# SDR USAA2012092400016

- Difficulty date: August 19, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746067700100
- Part serial: SA2371
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON RIGHT WING NR 1 SLAT ON INTERNAL SKIN AT LOWER EDGE AT NR 1 SLAT TRACK AT WS 700.  REPAIRED RIGHT WING SLATNR 1 AT SLAT TRACK NR 1 IAW EA 502936.
